# SDR FDEA201101240342

- Difficulty date: January 24, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24748
- Aircraft time: 61,137 hours, 21,991 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100880
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, STA 365, RBL 2- 60, WL 208, FLOORBEAM HAS CORROSION.  REMOVED CORROSION IAW SRM 51-10-02. ORIGINAL MATERIAL .125 MATERIAL REMOVED .017.   FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, FIG 101 DETAIL VI.  FABRICATED T- CHORD MATERIAL BAC1505-100800 7075-T6 BATCH NR 1964356 IAW SRM 53-00-51, FIG 201, REPAIR 3.   FABRICATED 2 & 3 ANGLES ON TRAVLER NR T11/866147, FABRICATED 4 & 5 STRAPS ON TRAVLER, T11/866148.  INSTALLED T- CHORD & REPAIR ANGLES & STRAPS AT STA 365, RBL 70- LBL 14, IAW SRM 53-00-51, FIG 201, REPAIR 3, THIS IS A CATEGORY A .  MAJOR  REPAIR.
